# SDR HEEA087524

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N732AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,165 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: AM7031
- Part serial: 2400
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC CONDENSOR BLOWER MOTOR BLEW 25 AMP CIRCUIT BREAKER AND 50 AMP FUSE. TO BE SENT TO VENDOR.
